# SDR 96ZZZX2585

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216LA
- Make and model: Snias AS350B1
- Aircraft serial: 2251
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130058
- Condition: Binding
- Location: T/R
- Part time: 6,584 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED BINDING IN T/R PEDALS AND MADE A PRECAUTIONARY RUNNING LANDING.  INSPECTION FOUND BINDING IN TELEFLEX CONTROL CABLE.  CABLE WAS REPLACED.
